# SDR 05FDEA00453

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THS ACTUATOR STRUCTURAL HOUSING HAS APPROX 12 INCH OF CORROSION (10 EA. AREAS).  REMOVED CORROSION IN 10 EA AREAS ON THS ACTUATOR STRUCTURAL HOUSING.  ALL AREAS WERE WITHIN LIMITS EXCEPT AREA 10 WHICH WAS OUT OF LIMITS IAW A310-200 SRM 53-10-00.   REMOVED L-ANGLE IAW A310-200 SRM 51-40-21 AND INSTALLED NEW L-ANGLE IAW A310-200 SRM 51-72-10 AND DRAWING NR A534-72550.
